# SDR CALA2023060701784

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 38,746 hours, 3,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER/PLASTIC SMELL ON A/C L/R WHILE TA XING. PERFORMED FIM TASK 21-20-72A-421A SMOKE OR FUMES IN CABIN, ALL OVENS , CARGO COMPARTMENTS , MEC, CENTRE EQUIPMENT CENTRE , IFE COMPARTMENTS NIL ABNORMAL FOUND. CONCURRENCE WITH TOMC AIRCRAFT DECLARED SERVICEABLE.
